# SDR UPS96820507

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Part number: 56551682
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, RT WING NR 4 SPOILER DELAMINATED ON LOWER INBD AFT CORNER.  REPLACED SPOILER ASSY PER MM 27-61-01.
